# SDR UPS06M46458

- Difficulty date: March 16, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Out Of Alignment
- Location: Cargo Fire Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE SYSTEM TEST DID NOT INITIATE WHEN FIRST IRS ALIGN SWITCH WAS ROTATED O NAV.  POSSIBILITY SOMEONE HAD ROTATED IRS ALIGN SWITCH TO NAV THEN OFF BEFORE THIS CREW ARRIVED ACFT, IF SO OPS IS NORMAL.  SYSTEM OPS CHECKS NORMAL 26-15-01-5MM.
